# SDR 2005UALA00071

- Difficulty date: January 15, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 17,230 hours, 5,022 cycles
- Engine: Pwa PW4052
- System (JASC): 2561 · Life Jacket
- Part: Battery
- Part number: 20131
- Condition: Inoperative
- Location: Life Vest
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SQUIB TEST 1 LEFT INOP. REPLACED BATTERY AND CHECKS OK.
